Alert archive / Arkansas / Special Weather Statements in 2023

Special Weather Statement, NWS Little Rock, AR

March 3, 2023Independence County, Lawrence County, Arkansas

NWS Little Rock, AR issued this special weather statement at Mar 3, 2023, 12:07 AM CST for Independence County, Lawrence County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2023, 12:07 AM CST (06:07 UTC)
Expired
Mar 3, 2023, 12:30 AM CST
In force
23 min
Issued by
NWS Little Rock, AR
Hail
0.25 in
Wind
50

Counties Independence County, AR, Lawrence County, AR

The radar

The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS84 KLZK 030607
SPSLZK

Special Weather Statement
National Weather Service Little Rock AR
1207 AM CST Fri Mar 3 2023
 
ARZ007-008-016-017-025-030630-
Lawrence AR-Independence AR-Randolph AR-Sharp AR-Jackson AR-
1207 AM CST Fri Mar 3 2023

...Strong thunderstorms will impact portions of eastern Independence,
south central Randolph, central Jackson, Lawrence and south central
Sharp Counties through 1230 AM CST...

At 1206 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moorefield to Magness to near Oil Trough.
Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Batesville...                     Newport...
Pocahontas...                     Walnut Ridge...
Hoxie...                          Black Rock...
Lake Charles State Park...        Tuckerman...
Diaz...                           Newark...
Swifton...                        College City...
Portia...                         Strawberry...
Lynn...                           Oil Trough...
Jacksonport...                    Magness...
Moorefield...                     Alicia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for eastern and
central Arkansas.

&&

LAT...LON 3588 9087 3588 9103 3572 9104 3544 9155
      3562 9155 3580 9159 3630 9099 3597 9085
TIME...MOT...LOC 0606Z 227DEG 55KT 3576 9150 3568 9147 3558 9142 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

62

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Mar 2, 11:15 PM CST, 52 minutes earlier.

Area forecast discussion, Mar 2, 11:15 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1115 PM CST Thu Mar 2 2023

...New AVIATION...

.SHORT TERM...
(This evening through Saturday)
Issued at 300 PM CST Thu Mar 2 2023

Guess you could say this aftn is 'the quiet before the next storm'
for much of AR. The front that brought convection to much of the FA
on Thu, was situated near the AR/LA brdr region at mid aftn. North
of the bndry, breezy E/NE winds were keeping temps in the 50s.
Meanwhile, along and to the south, sfc temps/dewpoints were in the
lower and mid 60s.

Focus wl be on the likelihood of severe wx acrs much of the area
tngt. A compact mid-lvl low is progged to move out of Srn NM,
then turn NEwd and eventually track acrs AR later tngt and early
Fri. An assocd sfc low is progged to intensify acrs Nrn TX this
aftn and track acrs NW AR thru Fri mrng. In response, the
aforementioned fntl bndry wl also lift back to the N as a warm
fnt. Just how far N the warmer/unstable airmass makes into the FA
rmns the big question, with most model solutions leaning towards
the I-40 corridor.

Sctd to numerous showers/storms are fcst to dvlp along and north of
the sfc bndry, especially by early evening. Large hail and heavy
rainfall wl be the primary concern with this activity. The focus wl
then turn to convection that forms in the warm sector, as well as
along and ahead of the new CDFNT. This activity wl poses the
greatest concern for all modes of svr wx, esp tornadoes, large hail
and damaging winds. Any discrete cells that manage to from in the
warm sector, wl have the greatest potential for long track tornadoes.

A line of storms wl accompany the CDFNT later this evening and durg
the overnight hrs. Due of the strength of the sfc low, wind fields
wl be quite conducive for a significant damaging wind threat, along
with fast developing tornadoes embedded with the line of storms.

Windy conds wl dvlp as the sfc low apchs AR tngt, as well as on Fri
as the system departs of the region to the NE. Being that the sfc
low center wl be tracking acrs the FA, have opted to stick with the
going Wind Advy and not upgrade to a High Wind Warning at this time.
Rain chcs wl diminish fm the SW late tngt and Fri mrng. Clouds wl be
slower to dcrs as cyclonic flow gradually relaxes Fri aftn and drier
air advects into the FA.

High pres wl return to the region for the start of the weekend.
Still wl have to consider Frost/Freeze headlines, esp where temps
drop into the lower to mid 30s. With the contd threat of svr wx thru
tngt, wl hold off on any of these headlines for the time
being.

&&

.LONG TERM...
(Saturday Night through next Thursday)
Issued at 300 PM CST Thu Mar 2 2023

Surface wind direction will begin to shift more out of the south
Sunday as a surface high center shifts farther into eastern portions
of the U.S. Through the early part of next week, a storm system will
move Eward across the north side of the surface high (across the NE
U.S.), with a cold front stretched WSWward into the central and
southern Plains, pushing south. The high will weaken and deflect
SSEward during this time. High temps Sun-Mon will be in the 60s/70s
Sun, in the 70s/80s Mon, with lows in the lower to mid 50s.

A surface cold front will move south across the state late Monday.
We'll see a northerly wind shift across northern portions of the
state late Monday night. The front will shift southward, not quite
making it to the southern AR border before stalling out, then
continuing to shift south of the state through the mid-week period.

NNEerly flow will persist from late Tues through the end of the
period. Temps will gradually fall through the period. By the middle
of next week high temps will top out in the lower 50s to lower 60s,
with low temps in the upper 30s to mid 40s across the CWA.

&&

.AVIATION...
(06Z TAFS)
Issued at 1113 PM CST Thu Mar 2 2023

Expect flight conds throughout the period to be overwhelmingly MVFR
to IFR from lowered CIGS associated w/ showers and thunderstorms
making their way across the state from west to east. Brief
transitions to LIFR are possible in the strongest thunderstorm cells
across all terminals. Across all sites, anticipate variable high
winds and wind gusts at the surface in excess of near 50 knots at
times associated w/ approaching thunderstorm cells through 03/16Z.
Wind shear will also be present across all terminals until Friday
morning. Later Friday afternoon, expect CIGS to slowly lift to MVFR
and VFR conds across the forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  57  38  63 / 100  80   0   0
Camden AR         54  62  43  67 /  90  60   0   0
Harrison AR       43  49  35  62 / 100  90   0   0
Hot Springs AR    50  58  37  64 / 100  90   0   0
Little Rock   AR  50  61  39  64 / 100  80   0   0
Monticello AR     58  66  45  66 /  70  60   0   0
Mount Ida AR      48  56  35  64 / 100  90   0   0
Mountain Home AR  43  53  34  63 / 100  90   0   0
Newport AR        49  57  38  62 / 100  90   0   0
Pine Bluff AR     56  65  41  64 /  90  70   0   0
Russellville AR   48  57  35  63 / 100  90   0   0
Searcy AR         50  60  39  63 / 100  80   0   0
Stuttgart AR      57  64  40  63 /  90  80   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>064-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Wind Advisory until 6 PM CST Friday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...44
LONG TERM....71
AVIATION...234
Hazardous weather outlook, Mar 2, 3:08 AM CST, 20 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
308 AM CST Thu Mar 2 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-031100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
308 AM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Some strong to severe thunderstorms will remain possible this
morning across southeast sections of the area. Some large hail
and gusty winds will be possible...along with an isolated flash
flood threat.

A more significant severe weather episode will develop later this
afternoon into the overnight hours as a very potent storm system
moves across the region. All modes of severe weather will be
possible...including tornadoes...damaging winds...and large hail.
Flash flooding will also remain a threat due to several inches of
rainfall expected.

Outside the threat for severe weather...there will also be windy
conditions develop late tonight. Expect southwest winds of 25 to
35 mph...with gusts of 40 to over 50 mph possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Most of the severe weather threat will have ended by sunrise
Friday. Some lingering showers and thunderstorms will remain
across northern sections of the state...with some flash flooding
potential continuing.

The windy conditions will also persist into the afternoon hours
on Friday before the winds weaken Friday night. Some areas may see
temperatures get to near or below freezing Friday night into
Saturday morning across northern Arkansas. Beyond Saturday
morning...the threat for hazardous weather will become low.

.Spotter Information Statement...

Spotter activation will be needed through tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Mar 2, 9:38 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
938 PM CST Thu Mar 2 2023

ARZ138-238-030415-
Northwest Yell County AR-Yell Excluding Northwest AR-
938 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of central Yell County
through 1015 PM CST...

At 938 PM CST, Doppler radar was tracking a strong thunderstorm near
Fourche Valley, or 15 miles southwest of Danville, moving northeast
at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Danville...                       Ola...
Mt Nebo State Park...             Gravelly...
Fourche Valley...                 Plainview in Yell County...
Petit Jean River WMA...           Mosley...
Belleville...                     Corinth...
Ranger...                         Wing...
Kingston...                       Bluffton...
Rover...                          Sunlight Bay Park...
Carter Cove Park...               Chula...
Macedonia in Yell County...       Mt George...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for western and
central Arkansas.

&&

LAT...LON 3521 9329 3521 9328 3525 9324 3514 9309
      3513 9309 3509 9303 3474 9358 3475 9358
      3489 9371
TIME...MOT...LOC 0338Z 229DEG 39KT 3486 9354

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

46
Local storm report, Mar 2, 10:27 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1027 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      WALDRON                 34.90N 94.09W
03/02/2023                   SCOTT              AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WIDESPREAD
            7-TO-8-INCH RAINFALL AMOUNTS ACROSS SCOTT
            COUNTY. THE FLOOD STORAGE SYSTEM IS AT FULL
            CAPACITY AND MAIN BRIDGES ACROSS THE COUNTY
            ARE UNDER WATER AT THIS TIME.

&&
Local storm report, Mar 2, 10:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     FLASH FLOOD      DANVILLE                35.05N 93.39W
03/02/2023                   YELL               AR   LAW ENFORCEMENT

            STREET FLOODING IN DANVILLE, PARK AVE IS
            CLOSED AMONG OTHERS ROADS.

&&
Special weather statement, Mar 2, 10:59 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1059 PM CST Thu Mar 2 2023

ARZ024-032-033-123-030530-
White AR-Southeast Van Buren County AR-Faulkner AR-Cleburne AR-
1059 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of southeastern Van
Buren, Cleburne, northern Faulkner and northwestern White Counties
through 1130 PM CST...

At 1059 PM CST, amateur radio operators reported a strong
thunderstorm over Greenbrier, or 11 miles north of Conway, moving
northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Amateur radio.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Heber Springs...                  Greenbrier...
Greers Ferry...                   Wooster...
Quitman...                        Guy...
Pangburn...                       Rose Bud...
Damascus...                       Enola...
Twin Groves...                    Mount Vernon...
Pickles Gap...                    Fairbanks...
Springhill...                     Woolly Hollow State Park...
Mallet Town...                    Holland...
Letona...                         Barney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3511 9242 3526 9251 3528 9249 3531 9248
      3568 9195 3536 9176
TIME...MOT...LOC 0459Z 239DEG 49KT 3524 9240

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

56
Special weather statement, Mar 2, 11:33 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1133 PM CST Thu Mar 2 2023

ARZ016-024-025-033-030600-
White AR-Independence AR-Jackson AR-Cleburne AR-
1133 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of southwestern
Independence, southwestern Jackson, southeastern Cleburne and
northwestern White Counties through MIDNIGHT CST...

At 1133 PM CST, Doppler radar was tracking a strong thunderstorm over
Pangburn, or 9 miles southeast of Heber Springs, moving northeast at
55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batesville...                     Newark...
Pangburn...                       Pleasant Plains...
Oil Trough...                     Magness...
Moorefield...                     Salado...
Steprock...                       Southside in Independence Count...
Sulphur Rock...                   Letona...
Albion...                         Hickory Flat...
Wilburn...                        Thida...
Dewey...                          Heffington...
Huff...                           Sidon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3529 9191 3545 9202 3582 9156 3553 9128
TIME...MOT...LOC 0533Z 239DEG 48KT 3542 9189

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Mar 3, 12:07 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1207 AM CST Fri Mar 3 2023

ARZ007-008-016-017-025-030630-
Lawrence AR-Independence AR-Randolph AR-Sharp AR-Jackson AR-
1207 AM CST Fri Mar 3 2023

...Strong thunderstorms will impact portions of eastern Independence,
south central Randolph, central Jackson, Lawrence and south central
Sharp Counties through 1230 AM CST...

At 1206 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moorefield to Magness to near Oil Trough.
Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batesville...                     Newport...
Pocahontas...                     Walnut Ridge...
Hoxie...                          Black Rock...
Lake Charles State Park...        Tuckerman...
Diaz...                           Newark...
Swifton...                        College City...
Portia...                         Strawberry...
Lynn...                           Oil Trough...
Jacksonport...                    Magness...
Moorefield...                     Alicia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for eastern and
central Arkansas.

&&

LAT...LON 3588 9087 3588 9103 3572 9104 3544 9155
      3562 9155 3580 9159 3630 9099 3597 9085
TIME...MOT...LOC 0606Z 227DEG 55KT 3576 9150 3568 9147 3558 9142

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:50 PM CSTSevere Thunderstorm WarningLZKPolk40 min
Mar 2, 7:27 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKMontgomery, Polk, Scott, Yell48 min
Mar 2, 7:41 PM CSTFlash Flood WarningLZKPolk, Scott3 hr
Mar 2, 8:03 PM CSTFlash Flood WarningLZKLogan, Scott12 hr
Mar 2, 8:39 PM CSTFlash Flood WarningLZKMontgomery, Polk, Yell11 hr
Mar 2, 9:04 PM CSTFlash Flood WarningLZKGarland, Montgomery, Perry, Yell11 hr
Mar 2, 9:16 PM CSTFlash Flood WarningLZKJohnson, Logan, Yell10 hr
Mar 2, 9:38 PM CSTSpecial Weather StatementLZKYell37 min
Mar 2, 9:39 PM CSTFlash Flood WarningLZKConway, Pope, Yell7 hr
Mar 2, 9:42 PM CSTRiver Flood WarningLZKIndependence, Jackson4 days
Mar 2, 9:52 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKMontgomery, Pike, Polk53 min
Mar 2, 10:03 PM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline10 hr
Mar 2, 10:46 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike59 min
Mar 2, 10:59 PM CSTSpecial Weather StatementLZKCleburne, Faulkner31 min
Mar 2, 11:01 PM CSTFlash Flood WarningLZKFaulkner, Pope, Searcy, Van Buren6 hr
Mar 2, 11:16 PM CSTFlash Flood WarningLZKFaulkner, Pulaski8 hr
Mar 2, 11:33 PM CSTSpecial Weather StatementLZKIndependence27 min
Mar 2, 11:37 PM CSTTornado WarningLZKGarland, Hot Spring23 min
Mar 2, 11:43 PM CSTFlash Flood WarningLZKCleburne, White6 hr
Mar 2, 11:43 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Ouachita and 1 more62 min
Mar 3, 12:01 AM CSTSevere Thunderstorm WarningLZKCalhoun, Ouachita44 min
Mar 3, 12:10 AM CSTFlash Flood WarningLZKCleburne, Independence, Jackson, White8 hr
Mar 3, 12:23 AM CSTFlash Flood WarningLZKLonoke, Pulaski, Saline7 hr
Mar 3, 12:30 AM CSTFlash Flood WarningLZKStone6 hr
Mar 3, 12:44 AM CSTTornado WarningLZKDallas, Grant, Jefferson31 min
Mar 3, 12:45 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Grant, Jefferson and 1 more60 min
Mar 3, 12:54 AM CSTFlash Flood WarningLZKIndependence, Jackson, Lawrence, Sharp6 hr
Mar 3, 1:00 AM CSTFlash Flood WarningLZKWhite, Woodruff7 hr
Mar 3, 1:11 AM CSTFlash Flood WarningLZKJackson6 hr
Mar 3, 1:27 AM CSTFlash Flood WarningLZKCleveland, Dallas, Grant6 hr
Mar 3, 1:39 AM CSTFlash Flood WarningLZKLonoke, Monroe, Prairie, White, Woodruff6 hr
Mar 3, 1:43 AM CSTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline6 hr
Mar 3, 1:49 AM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie26 min
Mar 3, 1:50 AM CSTFlash Flood WarningLZKCalhoun, Cleveland6 hr
Mar 3, 1:51 AM CSTTornado WarningLZKLonoke, Monroe, Prairie24 min
Mar 3, 2:22 AM CSTTornado WarningLZKArkansas, Monroe, Prairie23 min
Mar 3, 2:42 AM CSTTornado WarningLZKMonroe15 min
Mar 3, 4:47 AM CSTFlash Flood WarningLZKConway, Pope, Yell3 hr
Mar 3, 5:23 AM CSTRiver Flood WarningLZKRandolph29 hr
Mar 3, 5:42 AM CSTFlash Flood WarningLZKCleburne, White2 hr
Mar 3, 7:40 AM CSTAreal Flood WarningLZKConway, Faulkner, Garland, Logan, Montgomery, Perry and 7 more3 hr
Mar 3, 9:12 AM CSTFlash Flood WarningLZKCleburne, Independence, Jackson, Lawrence, Prairie, White and 1 more118 min
Mar 3, 10:23 AM CSTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more5 hr
Mar 3, 11:15 AM CSTAreal Flood WarningLZKConway, Faulkner, Garland, Johnson, Logan, Montgomery and 8 more4 hr

Nearby

Special Weather Statements in Arkansas, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.